MathSciNet Relay Station
MathSciNet bibliographic data
MR2644316 (2011e:13011) 13A35 (14B05 14F18)
Schwede, Karl Centers of $F$-purity. Math. Z. 265 (2010), no. 3, 687–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement